MAUDE Adverse Event Report: STRYKER GMBH FOOT ARCH HOFFMANN LRF 180MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH FOOT ARCH HOFFMANN LRF 180MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 4934-6-180
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
Foot arch on hlrf has detatched from frame 8+ weeks post initial surgery.Patient has underwent surgery to revise frame.Patient has had to undergo subsequent surgery for this issue plus replacement of a few other components.
 
Additional Manufacturer Narrative
The reported event that foot arch hoffmann lrf 180mm was alleged of 'instrument breakage identified out of surgery' could be confirmed, based on provided picture.Based on investigation, the root cause was attributed to be patient related.The failure was caused by overlaoding of the device.It was reported that patient is overweighted, has no sensation in the foot as diabetic and may not be weight bearing properly (putting weight on the more medial aspect of his foot).A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.Device was not return.
 
Event or Problem Description

Brand Name
FOOT ARCH HOFFMANN LRF 180MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7475053
Report Number0008031020-2018-00334
Device Sequence Number16573670
Product Code KTT
UDI-Device Identifier07613252611509
UDI-Public(01)07613252611509
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K130907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number4934-6-180
Device Catalogue Number49346180
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/09/2018
Supplement Date Received by Manufacturer05/31/2018
Initial Report FDA Received Date05/01/2018
Supplement Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;